# SDR SIMA201123409

- Difficulty date: August 19, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 22,749 hours, 19,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE LEFT OMEGA BEAM HAS CORROSION AT FRAME 20.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LEFT HAND OMEGA BEAM AT FRAME 20 IAW EMB SRM 53-00-10. THE AIRCRAFT WAS RETURNED TO SERVICE.
